# SDR 2007UALA04642

- Difficulty date: November 11, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 69,436 hours, 8,619 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 65B04250330
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR:  AFT CARGO DOOR INSIDE LWR AFT AREA CORROSION, 6 PLACES.  INSTALLED DOUBLER REF SRM 51-70-13 FIG 201. AC OK FOR SERVICE.
